# SDR DL757010044

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 51,538 hours, 28,151 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 311N32613
- Condition: Damaged
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD INBD GUIDE PIN HOLE ON THE NR 1 ENGINE AFT MOUNT WAS  OVERSIZED TO 1.126 INCH DIA TO CLEAN UP DAMAGE FROM A MIGRATED BUSHING.  A NEW OVERSIZE BUSHING WAS INSTALLED TO RESTORE THE AREA.  THE REPAIR WAS ACCOMPLISHED PER B757 SRM 54-51-02-2, FIG 202 AND ER/A 378101-14, REV A.
